Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13555 Publications


1999 | Conference Abstract | LibreCat-ID: 17881
V. Peckhaus, “Mathematische vs. Axiomatische Methode [Abstract],” in Deutsche Mathematiker-Vereinigung. Jahrestagung 1999. 5.–11. September an der Johannes Gutenberg-Universität in Mainz. Programm, 1999, p. 289.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18315
V. Peckhaus, “Resnik, Michael D., Mathematics as as Science of Patterns, Clarendon Press: Oxford 1997,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 905.03004]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18334
V. Peckhaus, “Wiegand, Olav K., Interpretationen der Modallogik. Ein Beitrag zur phänomenologischen Wissenschaftstheorie, Kluwer: Dordrecht 1988,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 922.03007]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18322
V. Peckhaus, “Kelly, Kevin T., The Logic of Reliable Inquiry, Clarendon Press: Oxford 1996,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 910.03023]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18327
V. Peckhaus, “Carnap, Rudolf, Der logische Aufbau der Welt, Meiner: Hamburg 1998,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 916.01025]. 1999.
LibreCat
 

1999 | Conference Paper | LibreCat-ID: 18959
T. Lukovszki, “New Results on Fault Tolerant Geometric Spanners,” in Proceedings of the 6th Workshop on Algorithms an Data Structures (WADS’99), LNCS, 1999, pp. 193–204.
LibreCat | DOI
 

1999 | Book | LibreCat-ID: 19111
N. O. Eke, Thomas Valentin: Grabbes letzter Sommer. Roman (Edition), vol. 5. Oldenburg: Igel, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 19407
N. O. Eke, H. Denkler, and H. Steinecke, “Zur Einführung: Juden und jüdische Kultur im Vormärz,” in Juden und jüdische Kultur im Vormärz. Forum Vormärz Forschung. Jahrbuch 1998, H. Denkler, N. O. Eke, H. Steinecke, and D. Kopp, Eds. Berlin: Aisthesis, 1999, pp. 13–15.
LibreCat
 

1999 | Dissertation | LibreCat-ID: 18942
T. Lukovszki, New Results on Geometric Spanners and Their Applications. Universität Paderborn, 1999.
LibreCat | Files available
 

1999 | Journal Article | LibreCat-ID: 2151
M. Flammini and C. Scheideler, “Simple, Efficient Routing Schemes for All-Optical Networks,” Theory Comput. Syst., vol. 32, no. 3, pp. 387--420, 1999.
LibreCat | DOI
 

Filters and Search Terms

year<=2030 AND year>=1980

status=public

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed